Prescription Drug Discussion Forums

Prescription Drug Discussion Forums (http://www.iddb.org/forums/index.php)
-   Celexa (http://www.iddb.org/forums/forumdisplay.php?f=83)
-   -   Post Celexa side effects (http://www.iddb.org/forums/showthread.php?t=1630)

awhitty 07-03-2012 05:36 AM

Successfully of Celexa!
 
I recently got off Celexa with very minimal withdrawal side effects. I was originally on 20 mg and tried to go off cold turkey after I forgot my medicine over a 4 day vacation. It was a horrible experience with what I found are the typical withdrawal symptoms of dizziness, vertigo, nausea, brain zaps, body aches, and severe mood swings. I went back on the medicine and very slowly tapered off as other people suggested. I kept cutting my pills into pieces only decreasing once I felt stable on the decreased dose. Over about a month I was down to about 2 mg, and when I couldn't really cut my pills any smaller I stopped taking it altogether. Fortunately the worst side effects I had this time were a little dizziness, vertigo and minor mood swings. Now a few weeks later I'm back to normal, and so happy to be off Celexa. So, lesson to share - taper, taper, taper!

Tired of Withdrawls 07-07-2012 12:16 PM

I too am experiencing what you are. There is relief on the horizon , so I am told. I was on 20mg for only 7 months...cut down to 10mgs for a wk and then stopped. Whew!! Horrible dizzyness, vertigo, all of the above. I spoke with dr and he said citalopram withdrawl last about 2 weeks. I got a week in and counting...dont feel to bad right now..but then again , I am upright and not bending over. I ve been taking an Lorazapam 1mg a day to combat the dizzy jitters. That may help you. Good Luck ;)


All times are GMT. The time now is 07:49 PM.

Powered by vBulletin® Version 3.8.8
Copyright ©2000 - 2020, vBulletin Solutions, Inc.